# SDR SWAA2025051457173

- Difficulty date: April 21, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#14 A-043 FWD CARGO DOOR; LOWER CENTER SCUFF PLATE MISSING FASTENER<[01] REMOVED CARGO DOOR SCUFF PLATE FOR ACCESS AREA; REF. B737-700 AMM 53-11-02-020-801.REMOVED 1 NUT-PLATE ON FWD CARGO DOOR; LOWER CENTER AREA; REF. B737-700 SRM 51-40-02-0G-0.INSTALLED 1 NUT-PLATE ON FWD CARGO DOOR; LOWER CENTER AREA; REF. B737-700 SRM 51-40-02-0G-0.INSTALLED FWD CARGO DOOR; LOWER CENTER SCUFF PLATE I.A.W AMM 53-11-02-420-801.;[02] COMPLETE AUDIT C/W
